Alert archive / Virginia / Wind Advisories in 2006

Wind Advisory 5, NWS Wakefield, VA

August 31, 200624 counties in Virginia; 4 counties in Maryland; 9 counties in North Carolina

NWS Wakefield, VA issued this wind advisory at Aug 31, 2006, 4:29 PM EDT for 24 counties in Virginia; 4 counties in Maryland; 9 counties in North Carolina. It took effect at Sep 1, 2006, 5:15 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Aug 31, 2006, 4:29 PM EDT (20:29 UTC)
In effect from
Sep 1, 2006, 5:15 AM EDT
Expired
Sep 2, 2006, 12:00 AM EDT
In force
19 hr
Issued by
NWS Wakefield, VA
All 37 counties

Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Bertie County, NC, Camden County, NC, Chowan County, NC, Currituck County, NC, Gates County, NC, Hertford County, NC, Northampton County, NC, Pasquotank County, NC, Perquimans County, NC, Accomack County, VA, Charles City County, VA, City of Chesapeake, VA, City of Emporia, VA, City of Franklin, VA, City of Hopewell, VA, City of Petersburg, VA, City of Virginia Beach, VA, City of Williamsburg, VA, Gloucester County, VA, Greensville County, VA, James City County, VA, Lancaster County, VA, Mathews County, VA, Middlesex County, VA, New Kent County, VA, Northampton County, VA, Northumberland County, VA, Prince George County, VA, Richmond County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, Westmoreland County, VA

The radar

The Norfolk radar (KAKQ), 39 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2006-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2006-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KAKQ 312029
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
429 PM EDT THU AUG 31 2006

...STRONG WINDS EXPECTED FRIDAY ACROSS HAMPTON ROADS AND NORTHEAST
NORTH CAROLINA...


NCZ012>017-030>032-102-VAZ092>098-010400-
/O.NEW.KAKQ.WI.Y.0005.060901T1000Z-060901T2000Z/
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-SOUTHAMPTON-
ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-
CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...FRANKLIN...NEWPORT NEWS...
HAMPTON
429 PM EDT THU AUG 31 2006

...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM EDT FRIDAY...

TROPICAL STORM ERNESTO IS EXPECTED TO MAKE LANDFALL LATER TONIGHT
NEAR THE NORTH CAROLINA...SOUTH CAROLINA BORDER...AND ITS REMNANTS WILL
TRACK INTO SOUTHERN VIRGINIA BY LATE FRIDAY MORNING OR EARLY FRIDAY
AFTERNOON. WINDS ACROSS EXTREME SOUTHEAST VIRGINIA AND NORTHEAST
NORTH CAROLINA WILL INCREASE FROM THE EAST OR SOUTHEAST LATER
TONIGHT. BY FRIDAY MORNING...AS ERNESTO MOVES CLOSER TO THE AREA
AND HIGH PRESSURE REMAINS ACROSS NEW ENGLAND...THE WINDS WILL
CONTINUE TO INCREASE TO BETWEEN 25 TO 35 MPH...WITH GUSTS UP TO 45
MPH ALONG THE IMMEDIATE COAST. THESE STRONG WINDS WILL CONTINUE
THROUGH MIDDAY FRIDAY. BY LATE AFTERNOON THE REMNANTS OF ERNESTO
WILL MOVE OFF TO THE NORTH...AND WINDS WILL SUBSIDE TO 15 TO 25
MPH.



A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BROWN
7 follow-up statements
000 
WWUS71 KAKQ 010411
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1211 AM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED TODAY ACROSS HAMPTON ROADS AND
NORTHEAST NORTH CAROLINA...

NCZ012>017-030>032-102-VAZ092>098-011215-
/O.CON.KAKQ.WI.Y.0005.060901T1000Z-060901T2000Z/
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-SOUTHAMPTON-
ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-
CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...FRANKLIN...NEWPORT NEWS...
HAMPTON
1211 AM EDT FRI SEP 1 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
EDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
EDT THIS AFTERNOON. 

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY EVENING...AND ITS REMNANTS WILL TRACK INTO
SOUTHERN VIRGINIA THIS MORNING AND EARLY THIS AFTERNOON. WINDS
ACROSS EXTREME SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA
WILL INCREASE FROM THE EAST THIS MORNING. AS ERNESTO MOVES CLOSER
TO THE AREA AND HIGH PRESSURE REMAINS ACROSS NEW ENGLAND...THE
WINDS WILL CONTINUE TO INCREASE TO BETWEEN 25 TO 35 MPH...WITH
GUSTS UP TO 45 MPH ALONG THE IMMEDIATE COAST. THESE STRONG WINDS
WILL CONTINUE THROUGH MIDDAY TODAY. BY LATE THIS AFTERNOON...THE
REMNANTS OF ERNESTO WILL MOVE OFF TO THE NORTH...AND WINDS WILL
SUBSIDE TO 15 TO 25 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GINGRICH
000 
WWUS71 KAKQ 010915
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
515 AM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED TODAY ACROSS PORTIONS OF
EASTERN...SOUTHEAST VIRGINIA...LOWER MARYLAND AND NORTHEAST NORTH
CAROLINA...

MDZ024-025-VAZ077-078-084>091-099-100-012200-
/O.EXB.KAKQ.WI.Y.0005.060901T1000Z-060901T2200Z/
INLAND WORCESTER-MARYLAND BEACHES-NORTHUMBERLAND-LANCASTER-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
YORK-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...EMPORIA...
WAKEFIELD...WILLIAMSBURG...POQUOSON...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
515 AM EDT FRI SEP 1 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS
THE REGION THIS MORNING THROUGH THIS AFTERNOON. AS ERNESTO MOVES
CLOSER TO THE AREA AND HIGH PRESSURE REMAINS ACROSS NEW
ENGLAND...THE WINDS WILL CONTINUE TO INCREASE TO BETWEEN 25 TO 35
MPH...WITH GUSTS UP TO 45 MPH ALONG THE IMMEDIATE COAST. THESE
STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ012>017-030>032-102-VAZ092>098-012200-
/O.EXT.KAKQ.WI.Y.0005.060901T1000Z-060901T2200Z/
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-SOUTHAMPTON-
ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-
CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...FRANKLIN...NEWPORT NEWS...
HAMPTON
515 AM EDT FRI SEP 1 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE WIND ADVISORY IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON.

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS
THE REGION THIS MORNING INTO THIS AFTERNOON. AS ERNESTO MOVES
CLOSER TO THE AREA AND HIGH PRESSURE REMAINS ACROSS NEW
ENGLAND...THE WINDS WILL CONTINUE TO INCREASE TO BETWEEN 25 TO 35
MPH...WITH GUSTS UP TO 45 MPH ALONG THE IMMEDIATE COAST. THESE
STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GINGRICH
000 
WWUS71 KAKQ 011455
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1055 AM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED TODAY ACROSS PORTIONS OF EASTERN...
SOUTHEAST VIRGINIA...LOWER MARYLAND AND NORTHEAST NORTH
CAROLINA...

VAZ077-078-084>086-091-094-099-100-011800-
/O.NEW.KAKQ.HW.W.0002.060901T1455Z-060901T1800Z/
/O.EXT.KAKQ.WI.Y.0005.060901T1800Z-060901T2200Z/
NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK-
NEWPORT NEWS/HAMPTON-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON...
CHINCOTEAGUE...WALLOPS ISLAND...MELFA...EASTVILLE
1055 AM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...WIND ADVISORY NOW IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NOW IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON. 

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL CONTINUE TO TRACK
ACROSS THE REGION THROUGH THIS AFTERNOON. FOR THE VIRGINIA EASTERN
SHORE...AND COUNTIES IN THE PENINSULA AND NORTHERN NECK ADJACENT
TO THE BAY...SUSTAINED WINDS WILL BE 35 TO 50 MPH...WITH GUSTS IN
EXCESS OF 60 MPH. THESE WINDS WILL CONTINUE THROUGH 2 PM EDT. FROM
2 PM THROUGH 6 PM...THE WINDS WILL THEN DECREASE TO BETWEEN 25 TO
40 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ025-012100-
/O.NEW.KAKQ.HW.W.0002.060901T1455Z-060901T2100Z/
/O.EXT.KAKQ.WI.Y.0005.060901T2100Z-060901T2200Z/
MARYLAND BEACHES-
INCLUDING THE CITY OF...OCEAN CITY
1055 AM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...WIND ADVISORY NOW IN EFFECT FROM 5 PM TO 6 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NOW IN EFFECT FROM 5 PM TO 6 PM EDT THIS
AFTERNOON. 

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL CONTINUE TO TRACK
ACROSS THE REGION THROUGH THIS AFTERNOON. FOR OCEAN CITY...SUSTAINED
WINDS WILL INCREASE TO BETWEEN 35 TO 45 MPH...WITH GUSTS UP TO 60
MPH. THESE WINDS WILL CONTINUE THROUGH 5 PM EDT...BEFORE THE
WINDS DECREASE TO BETWEEN 25 TO 35 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ021>023-VAZ072>076-081>083-012200-
/O.EXA.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
DORCHESTER-WICOMICO-SOMERSET-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-PRINCE GEORGE-CHARLES CITY-NEW KENT-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...TAPPAHANNOCK...PETERSBURG...HOPEWELL
1055 AM EDT FRI SEP 1 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS
THE REGION THIS AFTERNOON. THROUGH 6 PM EDT...THE WINDS WILL
CONTINUE BETWEEN 25 TO 35 MPH... WITH GUSTS UP TO 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MDZ024-NCZ012>017-030>032-102-VAZ087>090-092-093-095>098-012200-
/O.CON.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
INLAND WORCESTER-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...SNOW HILL...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...EMPORIA...WAKEFIELD...
WILLIAMSBURG...FRANKLIN
1055 AM EDT FRI SEP 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH
CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS
THE REGION THIS AFTERNOON. THROUGH 6 PM EDT...SUSTAINED WINDS
WILL CONTINUE BETWEEN 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH ALONG
THE IMMEDIATE COAST. THESE STRONG WINDS WILL CONTINUE THROUGH THIS
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BROWN
000 
WWUS71 KAKQ 011810
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
210 PM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED THIS AFTERNOON ACROSS PORTIONS OF EASTERN...
SOUTHEAST VIRGINIA...LOWER MARYLAND AND NORTHEAST NORTH
CAROLINA...

VAZ077-078-084>086-091-094-012200-
/O.EXP.KAKQ.HW.W.0002.000000T0000Z-060901T1800Z/
/O.CON.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK-
NEWPORT NEWS/HAMPTON-
INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON
210 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. WINDS WILL
CONTINUE FROM 25 TO 35 MPH WITH HIGHER GUSTS THROUGH THROUGH 6 PM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

VAZ099-100-012200-
/O.UPG.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
/O.EXB.KAKQ.HW.W.0002.000000T0000Z-060901T2200Z/
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CHINCOTEAGUE...WALLOPS ISLAND...MELFA...
EASTVILLE
210 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

FOR THE VIRGINIA EASTERN SHORE...SUSTAINED EAST WINDS OF 35 TO 50
MPH CAN BE EXPECTED...WITH GUSTS UP TO 60 MPH. THESE WINDS WILL
CONTINUE THROUGH 6 PM EDT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ025-012200-
/O.UPG.KAKQ.WI.Y.0005.060901T2100Z-060901T2200Z/
/O.EXT.KAKQ.HW.W.0002.000000T0000Z-060901T2200Z/
MARYLAND BEACHES-
INCLUDING THE CITY OF...OCEAN CITY
210 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

FOR OCEAN CITY...SUSTAINED EAST WINDS OF 35 TO 50 MPH CAN BE
EXPECTED...WITH GUSTS UP TO 60 MPH. THESE WINDS WILL CONTINUE
THROUGH 6 PM EDT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ021>024-NCZ012>017-030>032-102-VAZ072>076-081>083-087>090-092-
093-095>098-012200-
/O.CON.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC-
HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-
PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM-KING AND QUEEN-
ESSEX-WESTMORELAND-RICHMOND-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...TAPPAHANNOCK...PETERSBURG...
HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...FRANKLIN
210 PM EDT FRI SEP 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...WITH SUSTAINED WINDS 25 TO 35 MPH...WITH GUSTS UP TO
50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BROWN
000 
WWUS71 KAKQ 012045
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
445 PM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED THIS EVENING ACROSS PORTIONS OF
EASTERN VIRGINIA...AND THE LOWER MARYLAND EASTERN SHORE...

NCZ012>017-030>032-102-VAZ072-081>083-087>098-012145-
/O.CAN.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-SURRY-
JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...COROLLA...PETERSBURG...HOPEWELL...
EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN...
NEWPORT NEWS...HAMPTON
445 PM EDT FRI SEP 1 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND
ADVISORY...ALTHOUGH WINDS WILL STILL GUST UP TO 40 MPH THROUGH THE
EARLY EVENING HOURS. 

$$

MDZ024-020000-
/O.UPG.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/
/O.EXB.KAKQ.HW.W.0002.000000T0000Z-060902T0000Z/
INLAND WORCESTER-
INCLUDING THE CITY OF...SNOW HILL
445 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

THROUGH 8 PM...EAST WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS UP TO
60 MPH CAN BE EXPECTED...ACROSS INLAND WORCESTER COUNTY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ025-VAZ099-100-020000-
/O.EXT.KAKQ.HW.W.0002.000000T0000Z-060902T0000Z/
MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
445 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

FOR THE VIRGINIA EASTERN SHORE AND UP TO OCEAN CITY...SUSTAINED EAST
WINDS OF 35 TO 50 MPH CAN BE EXPECTED...WITH GUSTS UP TO 60 MPH.
THESE WINDS WILL CONTINUE THROUGH 8 PM EDT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ021>023-VAZ073>078-084>086-020000-
/O.EXT.KAKQ.WI.Y.0005.000000T0000Z-060902T0000Z/
DORCHESTER-WICOMICO-SOMERSET-KING AND QUEEN-ESSEX-WESTMORELAND-
RICHMOND-NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...TAPPAHANNOCK
445 PM EDT FRI SEP 1 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

FOR PORTIONS OF INLAND MARYLAND AND EASTERN VIRGINIA...WINDS OF 25
TO 35 MPH...WITH GUSTS UP TO 55 MPH CAN BE EXPECTED THROUGH 8 PM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BROWN
000 
WWUS71 KAKQ 012215
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
615 PM EDT FRI SEP 1 2006

...VERY STRONG WINDS EXPECTED THIS EVENING ACROSS PORTIONS OF
EASTERN VIRGINIA...AND THE LOWER MARYLAND EASTERN SHORE...

MDZ021>023-020400-
/O.UPG.KAKQ.WI.Y.0005.000000T0000Z-060902T0000Z/
/O.EXB.KAKQ.HW.W.0002.000000T0000Z-060902T0400Z/
DORCHESTER-WICOMICO-SOMERSET-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE
615 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

FOR THE INLAND MARYLAND COUNTIES INCLUDING DORCHESTER...WICOMICO..AND
SOMERSET...EAST WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS AROUND 60
MPH WILL CONTINUE UNTIL MIDNIGHT.


A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MDZ024-025-VAZ099-100-020400-
/O.EXT.KAKQ.HW.W.0002.000000T0000Z-060902T0400Z/
INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
615 PM EDT FRI SEP 1 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

FOR THE VIRGINIA EASTERN SHORE AND UP TO OCEAN CITY...SUSTAINED
EAST WINDS OF 35 TO 50 MPH CAN BE EXPECTED...WITH GUSTS IN EXCESS
OF 60 MPH. THESE WINDS WILL CONTINUE THROUGH MIDNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

VAZ073>078-084>086-020400-
/O.EXT.KAKQ.WI.Y.0005.000000T0000Z-060902T0400Z/
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-
INCLUDING THE CITY OF...TAPPAHANNOCK
615 PM EDT FRI SEP 1 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT EDT TONIGHT.

FOR THE NORTHERN NECK AND MIDDLE PENINSULA COUNTIES OF EASTERN
VIRGINIA...EAST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 50 MPH
ARE EXPECTED TO CONTINUE UNTIL MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31
TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

BROWN
000 
WWUS71 KAKQ 020404
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1204 AM EDT SAT SEP 2 2006


MDZ021>025-VAZ099-100-020515-
/O.EXP.KAKQ.HW.W.0002.000000T0000Z-060902T0400Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
1204 AM EDT SAT SEP 2 2006

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. EAST TO SOUTHEAST
WINDS 20 TO 30 MPH WILL CONTINUE OVERNIGHT.

$$

VAZ073>078-084>086-020515-
/O.EXP.KAKQ.WI.Y.0005.000000T0000Z-060902T0400Z/
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-
INCLUDING THE CITY OF...TAPPAHANNOCK
1204 AM EDT SAT SEP 2 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. EAST TO SOUTHEAST WINDS
20 TO 30 MPH WILL CONTINUE OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Aug 31, 4:16 PM EDT, 13 minutes earlier.

Area forecast discussion, Aug 31, 4:16 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
416 PM EDT THU AUG 31 2006

.SHORT TERM...ERNESTO AND ITS REMANANTS DOMINATE THE WEATHER TONIGHT
INTO FRIDAY NIGHT. LATEST SATL AS OF 4 PM SHOWS THAT TS ERNESTO
HAS STRENGTHENED QUITE A BIT...MAX SUSTAINED WINDS ARE NEAR 70
MPH. LATEST TPC/NHC TRACK HAS LANDFALL NEAR NC/SC BORDER BETWN 8PM
AND MIDNGT...WITH THE STORM TRACKING UP THRU NC OVERNGT INTO FRI
MRNG. WRF MODEL HAS BEEN DISREGARDED THIS CYCLE AS IT IS THE
EXTREME OUTLIER/DISSIPATES ANY EVIDENCE OF ERNESTO BY FRI NGT.
HAVE GENERALLY FOLLOWED GFS (ALTHOUGH W/ TPC TRACK WHICH IS A BIT
TO THE WEST OF GFS). LOW LVL CONV INCREASES OVERNGT FROM S TO N
AND LATEST MSAS SHOWS MSLP VALUES DECRSG IN RESPONSE TO ERNESTOS
APPROACH. FOR TONIGHT...THINK SFC HIGH ACRS NY STATE/NEW ENGLAND
WILL LIMIT QPF SOMEWHAT ACRS FAR NRN ZONES THIS EVENG...AND HAVE
THEREFORE BACKED OFF OF HVY RAIN WORDING UNTIL AFTER MIDNGT UP
THAT WAY. ELSEWHERE...BEGINNING TO SEE MORE CONVECTIVE NATURE OF
STORM STRUCTURE ACRS NC AND SE VA ON RADAR...AND HAVE THUNDER
MENTION AND HVY RAIN ALL NIGHT ACRS SRN ZONES. WELL AFTER
MIDNIGHT...MAY BEGIN TO SEE SOME POTENTIAL FOR ISO SVR ACRS SRN
ZONES MAINLY E OF I-95 AND S OF I-64. IN ANY EVENT ALL AREAS WILL
SEE HVY RAIN BEFORE SUNRISE.

FRI...IN RESPONSE TO THE STRENGTHENING OF ERNESTO...AHVE HOISTED A
WIND ADVSRY FOR SUSTAINED WINDS 31 MPH OR GREATER ACRS HAMPTON
ROADS/NE NC. FLASH FLOOD WATCH (FFA) CONTINUES ALL AREAS...FOR
GNRLY 4 TO 8 INCHES OF RAIN FROM NOW THRU FRI NGT...GFS DEPICTS PRC WTRS
AROUND 2.5 INCHES. BESIDES WIND AND HVY RAIN WILL HAVE THREAT FOR
ISO TORNADOES E OF THE TRACK OF ERNESTO ACRS RIGHT FRONT QUADRANT...WITH
BEST CHC BEING SE ZONES. 0-1 KM BULK SHEAR VALUES APPRCH
40KTS...AND IF ANY BREAKS IN CLOUD COVER (NOT EXPECTED AT THIS
POINT) OCCUR CONDS MAY BECOME EVEN MORE FAVORABLE. SLOWED DOWN THE
END OF PRECIP A BIT SO HAVE CAT POPS THRU 6PM ALL ZONES. FOR TEMPS
WENT COOLEST ACRS NW BUT STILL ABOVE MAV/MET GDNC AS THAT ASSUMES
A FARTHER EAST TRACK AND THUS MORE NLY FLOW.

FRI NGT...CONTINUE W/ FFA SRN/CNTRL ZONES NRN ZONES THRU 8PM...AND
NRN ZONES THRU 2AM SATURDAY. OVERALL EXPECT SUBSIDENCE TO BEGIN TO
SCATTER PRECIP OUT FROM RICHMOND AND SOUTH DURING
EVENG...LINGERING LIKELY POPS FARTHER NORTH.

SAT...SYSTEM SHOULD BE NORTH OF AKQ CWA BY SAT MRNG SO EXPECT
SUBSIDENCE DRYING...FOLLOWED WARMER AND DRIER MAV GDNC HERE
ALTHOUGH WITH UNCRETAINTY AND ANY LINGERING BOUNDARIES HAVE LEFT
IN 30% FOR AFTN TSTMS.

&&

.LONG TERM/SAT NGT THROUGH THURSDAY...OVERALL IN WAKE OF ERNESTO
HAVE A SLOW MOVING UPR LOW ACRS THE MIDWEST GRADUALLY TRACKING TWDS
THE EAST BY MON/TUE. HAVE CARRIED 30% POPS FOR AFTN/EVENG SUN/MON.
CONSENSUS FCST SHOWS FRONTAL BNDRY NEAR THE REGION TUE/ERLY WED SO
HAVE POPS A BIT HIGHER THEN. COLD FRONT PUSHES OFFSHORE LATE WED
INTO THU WITH DRIER/SLIGHTLY COOLER WX THEN.

&&

.MARINE..
GALE WRNGS UP FOR ALL ZONES STARTING THIS THRU FRI EVE. SEAS
BLDG TO BTWN 10-15FT...HIGHEST NRN CSTL WTRS. PROLONGED PRD
OF ERLY WNDS RESULTS IN MINOR CSTL FLOODING ALONG WITH HIGH SURF
POTENTIAL ALONG MD/VA ERN SHORE AREAS. MINOR CSTL FLOODING PSBL
ALONG DORCHESTER / SOMERSET CNTY MD AREAS OF CHES BAY.

&&

AVIATION...
MVFR CIGS ALL SITES...OCCASIONAL IFR LEVELS AT ECG. IFR/MVFR VSBYS
IN RAIN BANDS. WINDS INCREASING FROM THE ENE AS ERNESTO APPROACHES
WITH GUSTS TO NEAR GALE AT ORF/PHF/ECG AFTER 12Z. .SHORT TERM /TONIGHT THROUGH SATURDAY/...

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH FOR MDZ021>025 UNTIL 2 AM SATURDAY.
  ...HIGH SURF ADVISORY FOR MDZ025 FROM MIDNIGHT FRIDAY TO 6 AM
     SATURDAY.
NC...FLASH FLOOD WATCH FOR NCZ012>017-030>032-102 UNTIL 8 PM FRIDAY.
  ...WIND ADVISORY FOR NCZ012>017-030>032-102 FROM 6 AM FRIDAY TO 4
     PM FRIDAY.
VA...FLASH FLOOD WATCH FOR VAZ048-049-062>064-072>078-085-099 UNTIL
     2 AM SATURDAY.
  ...FLASH FLOOD WATCH FOR VAZ060-061-065>071-079>084-086>098-100
     UNTIL 8 PM FRIDAY.
  ...WIND ADVISORY FOR VAZ092>098 FROM 6 AM FRIDAY TO 4 PM FRIDAY.
  ...HIGH SURF ADVISORY FOR VAZ099-100 FROM MIDNIGHT FRIDAY TO 6 AM
     SATURDAY.
MARINE...GALE WARNING FOR ANZ630-631 FROM 6 AM FRIDAY TO 8 PM FRIDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ630-631 UNTIL 5 AM FRIDAY.
  ...GALE WARNING FOR ANZ632 FROM MIDNIGHT FRIDAY TO 7 PM FRIDAY.
  ...GALE WARNING FOR ANZ633 FROM MIDNIGHT FRIDAY TO NOON FRIDAY.
  ...GALE WARNING FOR ANZ650-652-654-656-658 FROM 8 PM THURSDAY TO
     8 PM FRIDAY.
&&

SHORT TERM/LONG TERM...BROWN
AVIATION...KIMBALL
MARINE...44

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 6:53 AM EDTCoastal Flood StatementAKQAccomack, Northampton, City of Virginia Beach11 hr
Aug 31, 3:36 PM EDTHigh Surf AdvisoryAKQAccomack, Northampton, City of Virginia Beach50 hr
Aug 31, 6:06 PM EDTCoastal Flood StatementAKQAccomack, Gloucester, Lancaster, Mathews, Middlesex, Northampton and 2 more23 hr

Nearby

Wind Advisories in Virginia, 2006Wind Advisories in North Carolina, 2006Wind Advisories in Maryland, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.